Solutions of initial and boundary value problems via F-contraction mappings in metric-like space

Hemant Kumar Nashine, Dhananjay Gopal, Dilip Jain, Ahmed Al-Rawashdeh

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We present sufficient conditions for the existence of solutions of second-order two-point boundary value and fractional order functional differential equation problems in a space where self-distance is not necessarily zero. For this, first we introduce a Ćirić type generalized F-contraction and F-Suzuki contraction in a metric-like space and give relevance to fixed point results. To illustrate our results, we give throughout the paper some examples.

Original languageEnglish
Pages (from-to)129-145
Number of pages17
JournalInternational Journal of Nonlinear Analysis and Applications
Volume9
Issue number1
DOIs
Publication statusPublished - Jun 1 2018

Keywords

  • Boundary value problem
  • F-contraction
  • Fixed point
  • Metric-like space

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Solutions of initial and boundary value problems via F-contraction mappings in metric-like space'. Together they form a unique fingerprint.

Cite this